| Catalog Number |
L5C4366 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Correction: d3: device manufacturer name: replace baxter healthcare corporation with baxter international inc.H11: fourteen samples were received for evaluation; the other nine samples were not received and therefore, could not be evaluated.A visual inspection, with the naked eye, was performed on the samples which observed cuts in the drain bags of four (4) samples.Functional testing was performed on the other ten (10) samples with no issues noted.The reported condition was not verified on ten (10) of the samples and was verified on four (4) of the samples only.The cause of the condition could not be determined; however, due to the position of the cuts in the bags, it appeared the sets were cut horizontally with a sharp object.No other issues were identified during the evaluation.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported a peritoneal dialysis patient observed holes in 23 ultraset capd disposable disconnect y-sets priori to use.The cause of the holes was unknown.The caregiver reported they did not notice any damage with the overpouch prior to use.There was no patient involvement.No additional information is available.